# SDR SWAA071643

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 66,781 hours, 49,647 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND AFT PRESSURE BULKHEAD WEB CRACKED AT BS 1016, LBL 23, WL 193.  REPAIRED WEB PER BOEING SB AND SRM.
